# SDR CALA2011081900546

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 62,080 hours, 6,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L JUMPSEAT INBOARD HAND HELD EMERGENCY FLASHLIGHT LED DOES NOT TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY AMM 25-64-01-710-801.
